advertisement
Question
Posted by: tums | 2011/01/06

Periods

Hi Doc

I am presently on family planning and a mother of two.
Used to take Depo but now changed to Nulstrate and problem now is i get periods continously e.g if today very low flow with pains and the next or two days after the very same thing happens can you explain the course and what must i do.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

You should see your doctor/clinic who will prescribe a pill to stop this.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: gynaedoc | 2011/01/10

You should see your doctor/clinic who will prescribe a pill to stop this.

Best wishes

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement